# SDR ASAA2023021841985

- Difficulty date: February 18, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 37,377 hours, 11,828 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#2 HF DISPLAYS "FAIL FAIL" APPROX 5 SEC AFTER TUNING A FREQ. GROUNDED - YES. COULD NOT DUPLICATE FAIL FAIL MESSAGE PERFORMED B737-900 FIM 23-11 TASK 806 OPS CHECK GOOD. ETOPS GROUND VERIFICATION CELL CALL SUCCESSFUL.
